Search

GoodSense Ibuprofen Pain Reliever/Fever Reducer Caplets, 200 mg, 50-Count

KWD 3

Brand
GoodSense
1 +

Special Features

  • Compare to the active ingredient of Advil
  • For Body Aches And Pains
  • Easy To Swallow Caplets
  • Anti Inflammatory
  • Non Prescription Strength Formula

Description

Good Sense Ibuprofen Caplets, 200 mg temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps; temporarily reduces fever. Pain Reliever/Fever Reducer. Compare to the active ingredient of Advil.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}